# SDR XNA01003

- Difficulty date: February 8, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N793A
- Make and model: Boeing 727
- Aircraft serial: 20774
- Aircraft time: 47,199 hours, 45,327 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI FLAPS POS TO 150 LEADING EDGE FLAP INDICATOR REMAINED AMBER.
